MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TINA-QUANT C-REACTIVE PROTEIN IV; C REACTIVE PROTEIN TEST SYSTEM

ROCHE DIAGNOSTICS TINA-QUANT C-REACTIVE PROTEIN IV; C REACTIVE PROTEIN TEST SYSTEM
Catalog Number 07876424190
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); High Test Results (2457)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/15/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The cobas 8000 c702 module serial number is (b)(6).The serial numbers for the other cobas 8000 c702 and the cobas c703 were not provided.It was reported that the customer site was under transition from the cobas 8000 systems to the cobas pro systems.As of 23-mar-2026, all cobas c8000 instruments have been deinstalled from the site, and they are now running on cobas pro.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable high tina-quant c-reactive protein iv (crp) results from two cobas 8000 c702 modules and a cobas 703 module for one patient.Allegedly, a questionable high crp up to 500 mg/l contributed to prolonged hospitalization, antibiotic treatment, and bronchoalveolar lavage.On (b)(6) 2026, the same sample was run on 3 different analysers.On cobas c702 instrument 2, the result was 449 mg/l, accompanied by a data flag.With decreased dilution, the result was 90 mg/l.The sample was additionally manually diluted 1:2, with results of 84 mg/l and 1 mg/l.On cobas c702 instrument 1, the result was 449 mg/l.With decreased dilution, the result was 91 mg/l.On cobas pro c703, the result was 479 mg/l.With decreased dilution, the result was 109 mg/l.On (b)(6) 2026 (cobas c702 or cobas c703), the results were 214 mg/l; 1:5 dilution: 20.4 mg/l; 1:10 dilution: 20 mg/l.Additionally, the patient's igg was analysed, and the result was 3.44 g/l.On (b)(6) 2026 (cobas c702 or cobas c703), the results were 100 mg/l; 1:5 dilution: 11 mg/l; 1:10 dilution: 13 mg/l.With a competitor system, the crp aidian quick readgo, the result was 106 mg/l.On a second competitor system, the crp afinion, the result was 10 mg/l.The capillary electrophoresis igm kappa result was 1.3 g/l.On (b)(6) 2026 (cobas c702 or cobas c703), the results were 33.5 mg/l; 1:2 dilution:10.25 mg/l; 1:5 dilution: 9.5 mg/l; 1:10 dilution: 10 mg/l.On the competitor system, the crp aidian quick readgo, the result was 77 mg/l.On a second competitor system, the crp afinion, the result was 10 mg/l.Reportedly, an interference was suspected in the patient sample, which was resolved after dilution.Reportedly, the competitor system results were consistent with the patient's clinical picture.On (b)(6) 2026, with the cobas pro c703, the results were 2.03 mg/l; 1:5 dilution: 1.11 mg/l; 1:10 dilution: 1.37 mg/l.The patient has reportedly been discharged from the hospital and is receiving treatment for the underlying medical condition (lymphoma) in primary care as an outpatient.
 
Additional Manufacturer Narrative
The investigation determined that the event was consistent with a sample-specific issue/interference.Upon further investigation, an igm-type m-component related to the patient's underlying condition was identified, which affected the crp results.Per product labeling, "in very rare cases, gammopathy, in particular type igm (waldenström¿s macroglobulinemia), may cause unreliable results.For diagnostic purposes, the results should always be assessed in conjunction with the patient¿s medical history, clinical examination and other findings." the investigation did not identify a product problem.

Brand Name
TINA-QUANT C-REACTIVE PROTEIN IV
Common Device Name
C REACTIVE PROTEIN TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24965360
Report Number1823260-2026-01559
Device Sequence Number21477885
Product Code DCN
UDI-Device Identifier04015630946846
UDI-Public04015630946846
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K192072
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07876424190
Device Lot Number906248
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/26/2026
Supplement Date Received by Manufacturer04/27/2026
Initial Report FDA Received Date04/23/2026
Supplement Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient Age80 YR
Patient SexFemale